메뉴 건너뛰기




Volumn 85, Issue 1-3, 2006, Pages 225-247

On p-homogeneous systems of differential equations and their linear perturbations

Author keywords

2000 Mathematics Subject Classifications: 34A34; 34C11; Blowup; Growup; Inward perturbation; Linear perturbation

Indexed keywords


EID: 46449090749     PISSN: 15226514     EISSN: 15497879     Source Type: Journal    
DOI: 10.1080/0036810500277066     Document Type: Article
Times cited : (4)

References (2)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.